Diese Seite ist aus Gründen der Barrierefreiheit optimiert für aktuelle Browser. Sollten Sie einen älteren Browser verwenden, kann es zu Einschränkungen der Darstellung und Benutzbarkeit der Website kommen!
Geophysics Homepage
Search:
Log in
print

A note on the theory of transverse diffusion in shock particle acceleration

Treumann, R. A. (2008), A note on the theory of transverse diffusion in shock particle acceleration, ARXIV [astro-ph], 0811.3938v1 [astro-ph], 1-5.

Abstract
We investigate the role of the form of the spatial diffusion coefficient in shock acceleration of fast particles. Referring to non-classical diffusion and using the results of numerical (hybrid) simulations tailored for the downstream shock population in quasi-perpendicualr high-Mach number collisionless shocks to which we apply the theory, we demonstrate that the inferred diffusion coefficients are in excellent agreement with the requirements of the theory and its predictions. Diffusion in the collisionless regime turns out to be non-classical Gibbsian (L\'evy flight), time-dependent though weak.
Further information
BibTeX
@article{id1357,
  author = {R. A. Treumann},
  journal = {ARXIV [astro-ph]},
  month = {nov},
  pages = {1-5},
  title = {{A note on the theory of transverse diffusion in shock particle acceleration}},
  volume = {0811.3938v1 [astro-ph]},
  year = {2008},
  url = {arXiv:0811.3938v1 [astro-ph]},
}
EndNote
%0 Journal Article
%A Treumann, R. A.
%D 2008
%V 0811.3938v1 [astro-ph]
%J ARXIV [astro-ph]
%P 1-5
%T A note on the theory of transverse diffusion in shock particle acceleration
%U arXiv:0811.3938v1 [astro-ph]
%8 nov
ImprintPrivacy PolicyContact
Printed 12. Dec 2019 07:45